Вы здесь

Representation of Bayesian Networks as Relational Databases

Вид: 
Статья из сборника или журнала
Год: 
1995
Стр.: 
P.117-130
Библиография: 
Bibliogr.: p.129-130
Место издания: 
Том: 
945
Карточка: 

Б2.54, Б5.21.

Wong S.K. M., Xiang Y., Nie X..

Representation of Bayesian Networks as Relational Databases-Berlin, Heidelberg.// Advances in Intelligent Computing - IPMU 94, 1995.-Vol. 945.-P.117-130-(Lecture Notes in Computer Science).
Bibliogr.: p.129-130

Таблица в старой библиотеке: 
PAP13 6